# SDR AALA202405243304

- Difficulty date: May 14, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 73,618 hours, 28,352 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Spoiler
- Component: Spoiler, Airbus
- Component part number: D57750022001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING #5 SPOILER PREVIOUS REPAIRS HAVE DELAMINATION AND ARE COMING LOOSE. MAINTENANCE REPLACED THE SPOILER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L00027024.
